# SDR 03FDEA00813

- Difficulty date: May 26, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N422FE
- Make and model: Airbus A310
- Aircraft serial: 346
- Aircraft time: 37,782 hours, 13,893 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, ECAM SIGNALED GREEN HYD RSVR LO LEVEL. GREEN HYD QUANTITY GAUGE   AT RED DOT. FOLLOWED ECAM AND QRH PROCEDURES FOR HYD RSVR LO LEVEL, HYD SYS LO  PR, AND L/G EXTENDED USING ALTERNATE GEAR EXTENSION.    PERFORMED LEAK CHECK FOUND HYD FLUID LEAKING FROM UNION OF KRUEGER SELECTOR SOLENOID VALVE (ITEM 60 IPC 27-88-03-03/PAGE 1). PACKING ITEM 40 OF IPC 27-88-03-03   SEEKING FOR REPLACEMENT IF AVAILABLE.    REF IPC 27-88-03-03 FIGURE 03 SHEET 1 ITEM 40 PACKING P/N NAS1612-6 IAW AMM 27-88-12-4   AND LEAK CHECKED OK. GREEN HYDRAULIC FLUID TOP-UP TO SERVICE LEVEL. RESTORATION   OF LANDING GEAR ACTUATING SYSTEM TO NORMAL OPERATING CONDITION ACC TO AMM 32-33-  00-2.
